# SDR HNAA2025031700182

- Difficulty date: February 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,491 hours, 36,127 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F027765 R/H WING RIB 21 IS CRACKED.  PERFORMED CUTOUT, FABRICATED DOUBLER, AND INSTALLED REPAIR DOUBLER ON RH WING RIB 21 IAW EMB 145 SRM 57-20-07, ITEM 4, FIG. 203
